Science in China Series A: Mathematics

, Volume 42, Issue 11, pp 1155–1172

On Linnik’s almost Goldbach theorem

Authors

  • Tianze Wang
    • Department of MathematicsHenan University
Article

DOI: 10.1007/BF02875983

Cite this article as:
Wang, T. Sci. China Ser. A-Math. (1999) 42: 1155. doi:10.1007/BF02875983

Abstract

It is proved that every sufficiently large even integer can be represented as a sum of two primes and at most 2250 powers of 2.

Keywords

almost Goldbach theoremm-twin problemmean value estimate

Copyright information

© Science in China Press 1999